Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Opdam, E. M.
Root systems and hypergeometric functions IV. Compositio Mathematica, 67 no. 2 (1988), p. 191-209
Full text djvu | pdf | Reviews MR 951750 | Zbl 0669.33008 | 5 citations in Numdam
previous part

stable URL: http://www.numdam.org/item?id=CM_1988__67_2_191_0

Bibliography

[C] F. Calogero: Solution of the one dimensional N-body problems with quadratic and/or inversely quadratic pair potentials, J. Math. Physics 12 (1971) 419-436.  MR 280103 |  Zbl 1002.70558
[H] G.J. Heckman: Root systems and hypergeometric functions II, Comp. Math. 64 (1987) 353-373.
Numdam |  MR 918417 |  Zbl 0656.17007
[Ha] Harish-Chandra: Spherical functions on a semisimple Lie group I, Amer. J. Math. 80 (1958) 241-310.  MR 94407 |  Zbl 0093.12801
[Hel] S. Helgason: Groups and Geometric Analysis. Academic Press (1984).  MR 754767 |  Zbl 0543.58001
[H÷] L. H÷rmander: An Introduction to Complex Analysis in Several Variables, van Nostrand (1966).  MR 203075 |  Zbl 0138.06203
[HO] G.J. Heckman and E.M. Opdam: Root systems and hypergeometric functions I, Comp. Math. 64 (1987) 329-352.
Numdam |  MR 918416 |  Zbl 0656.17006
[J] C. Jacobi: Problema trium corporum mutis attractionibus cubus distantiarum inverse proportionalibus recta linea se moventium, Gesammelte Werke 4, Berlin (1866).
Article
[K] T.H. Koornwinder: Orthogonal polynomials in two variables which are eigenfunctions of two algebraically independent differential operators, I-IV, Indag. Math. 36 (1974) 48-66 and 358-381.  MR 340673 |  Zbl 0267.33008
[Mac] I.G. Macdonald: unpublished manuscript (1985).
[Mar] C. Marchioro: Solution of a three body scattering problem in one dimension, J. Math. Physics 11 (1970) 2193-2196.
[Mo] J. Moser: Three integrable Hamiltonian systems connected with isospectral deformation, Adv. Math. 16 197-220 (1975).  MR 375869 |  Zbl 0303.34019
[Op] E.M. Opdam: Root systems and hypergeometric functions III, Comp. Math. 67 (1988) 21-50.
Numdam |  MR 949270 |  Zbl 0669.33007
[OP] M.A. Olshanetsky and A.M. Perelemov: Completely integrable Hamiltonian systems connected with semisimple Lie algebras, Inv. Math. 37 (1976) 93-108.  MR 426053 |  Zbl 0342.58017
[Se] J. Sekiguchi: Zonal spherical functions on some symmetric spaces, Publ. R.M.S. Kyoto. Univ. 12 Suppl. (1977) 455-459.
Article |  MR 461040 |  Zbl 0383.43005
Copyright Cellule MathDoc 2014 | Credit | Site Map